# SDR ALG2004F00011

- Difficulty date: February 23, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N862AL
- Make and model: Skrsky S76C
- Aircraft serial: 760531
- Engine: Tmeca ARRIEL2B
- System (JASC): 6210 · Main Rotor Blades
- Part: Screw
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DAILY INSPECTION, FOUND THREE SCREW HEADS CRACKED ON THE MAIN ROTOR BLADE TIP CAP INSTALLED ON THE BLUE BLADE.  MAINTENANCE REMOVED AND REPLACED THE THREE SCREWS.  DURING REPLACEMENT OF THE SCREWS MAINTENANCE FOUND TWO MORE SCREWS WITH CRACKS IN THE WITH NEW SCREWS THAT WERE SUPPLIED.
